MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ FOAM MONITORING ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ FOAM MONITORING ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Consumer reported the event occurred in (b)(6) 2018.Specific date was not provided.(b)(6) 2018 was used for date of event in this report.Lot number was not provided.Without a lot number, expiration date and manufacture date could not be determined.Full reporter information (email and phone number) was not provided.The consumer reported the event occurred in (b)(6) 2018.There was neither a product sample available for analysis nor a lot number provided for evaluation of any specific manufacturing or release documentation.Although the consumer reported 2560 3m¿ red dot¿ electrodes were applied, the report also indicated more than one type of electrode (possibly from a different manufacturer) may have been applied to this consumer.No information was available regarding other electrodes applied to the consumer.Based on the information provided, the reported reaction may be an individual sensitivity / allergic contact dermatitis.End of report.
 
Event or Problem Description
A consumer reportedly experienced an allergic reaction described as itching, redness, swelling, blisters, folliculitis and skin tears following use of 2560 3m¿ red dot¿ foam monitoring electrodes.The consumer also reported experiencing general malaise, fatigue and headaches.Dermatology and allergy specialists were consulted.The reaction was treated with and unspecified type of allergy medication and cortisone cream.The consumer reported the skin was no longer open and minimal scaring occurred.

Brand Name
3M¿ RED DOT¿ FOAM MONITORING ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8316340
Report Number2110898-2019-00024
Device Sequence Number13469239
Product Code DRX
UDI-Device Identifier10707387463257
UDI-Public10707387463257
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2560
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR